# SDR CALA0000331

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON FORMER CORRODED IN AFT CARGO BAY AT STA 1041, LONGERON 29L-30.  THE LONGERON FORMER WAS REMOVED AND A NEW LONGERON FORMER WAS INSTALLED IAW SRM 51-30-05 AND 51-10-03.
